# SDR 07FDEA00991

- Difficulty date: March 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 651961169
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT CREASE BEAM INNER CHORD HAS 5 EA PLUGGED HOLES WL 208, BS 740 - 760.  REMOVED SUPPORT ANGLE, AND INSTALLED NEW SUPPORT ANGLE, REFERENCE SRM 51-30-02.  CLASSIFIED AS MAJOR REPAIR.
